Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Substance Use and HIVSubstance Use and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


purple spots2
Jun 28, 2013

sDear Doc, I hope you are ok. I am in Cuba at the so this email is being sent to you by a good friend of mine. My HIV status cannot be disclosed for I must face legal consequences such as deportation, that is the reason why I do not see the doctor right away. In march 2012 my CD4 was 970 and undetectable. I use Combivir and Efavirenz since 2008, I am diabetic and I use: enalapril, sodic warfarin, insulin. I am worried because I have purple spots on both palms right and left and also my feet, they do not hurt or itch but my skin is getting very dry (I am african american). I have not check my kidneys or Liver since 2010 and they were ok. Have you heard about these spots before? Am I supposed to be worried? Can I wait 3 more months to see the doc or should I fly back to Brazil right away. Thank you for your answers...

Response from Dr. Henry

Spots on palms/soles of feet sometimes are seen in dark skinned patients on zivovudine (drug in Combivir) though other conditions such as syphilis need to be considered so ideally a clinical evaluation by at least a primary care doctor recommeneded. KH



Previous
Medical results and increased drinking
Next
HIV Negative - thanks!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement